# SDR SIMA20120301003

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 25,691 hours, 22,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY AISLE LIGHT ABOVE LT EMERGENCY EXIT DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT BULB ON EMERGENCY AISLE LIGHT ABOVE LT EXIT DOOR IAW EMB140 AMM 33-50-08 OPERATIONAL CHECKS GOOD.
